Counting additive spaces of sets

Kim Ki Hang and Roush Fred William: Counting additive spaces of sets. In: Acta scientiarum mathematicarum, (40) 1-2. pp. 81-87. (1978)

[thumbnail of math_040_fasc_001_002_081-087.pdf]
Cikk, tanulmány, mű

Download (764kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1978
Volume: 40
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 81-87
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 87. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 12:45

Actions (login required)

View Item View Item